Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Severe stomach ache since intake of Yamini. Got slight bleeding, stomach cramps on stopping them. Any tests required?

Hi, my doctor has advised me to take yamini tablets to regularise my periods. I have been undergoing terrible stomach pain since the time i started those pills. I have stopped taking the pills and after two days it started with slight bleeding and menstrual stomach pain. Please suggest if this is something which i need diagnosed for. Thanks Details Age- 23 Married Took yamini for 11 days and stopped
Asked On : Fri, 1 Feb 2013
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
From history it appears that due to stopping of Yamini, after 2-3 days you got withdrawal bleeding of Yamini.
Nothing to worry, this withdrawal bleeding is natural.
For further treatment of your irregularity of period, consult gynaec and discuss about this.
Ok and take care.
Answered: Mon, 14 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor